Stability of regular orbits in ballistic quantum dots

R. Akis, Dragica Vasileska, D. K. Ferry, J. P. Bird, Y. Okubo, Y. Ochiai, J. P K Ishibashi, Y. Aoyagi, T. Sugano

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We study theoretically and experimentally a nominally stadium shaped quantum billiard, a device in which the classical dynamics is expected to be chaotic. Using self-consistent solutions for the confining potential in our calculations, we find, in agreement with experiment, that the magnetotransport is dominated by a periodic oscillations, characteristic of regular orbits in the structure, indicating the stability of non-chaotic classical trajectories.

Original languageEnglish (US)
Pages (from-to)368-372
Number of pages5
JournalPhysica B: Condensed Matter
StatePublished - Jun 17 1998


  • Ballistic transport
  • Chaos
  • Periodic orbits
  • Quantum dots

ASJC Scopus subject areas

  • Electronic, Optical and Magnetic Materials
  • Condensed Matter Physics
  • Electrical and Electronic Engineering


Dive into the research topics of 'Stability of regular orbits in ballistic quantum dots'. Together they form a unique fingerprint.

Cite this